User menu

Birkhoff's variety theorem in many sorts

Bibliographic reference Adamek, Jiri ; Rosicky, Jiri ; Vitale, Enrico. Birkhoff's variety theorem in many sorts. In: Algebra Universalis, Vol. 68, no.1-2, p. 39-42 (2012)
Permanent URL http://hdl.handle.net/2078.1/130618
  1. Adamek J., Rosicky J., Locally Presentable and Accessible Categories, ISBN:9780511600579, 10.1017/cbo9780511600579
  2. Adámek, J., Rosický, J., Vitale, E.M.: Algebraic Theories. Cambridge University Press (2011)
  3. Birkhoff Garrett, Hall P., On the Structure of Abstract Algebras, 10.1017/s0305004100013463
  4. Ehrig Hartmut, Mahr Bernd, Fundamentals of Algebraic Specification 1, ISBN:9783642699641, 10.1007/978-3-642-69962-7
  5. Loecks, J., Ehrig, H.-D., Wolf, M.: Specification of Abstract Data Types. Wiley and Teubner (1996)
  6. Wechler Wolfgang, Universal Algebra for Computer Scientists, ISBN:9783642767739, 10.1007/978-3-642-76771-5